List of citations in Numdam for : La condition de Walters

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 2, p. 287-311

Bousch, Thierry

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, p. 1-14

Bousch, Thierry

Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 2, p. 227-242

Bamón, Rodrigo; Kiwi, Jan; Rivera-Letelier, Juan; Urzúa, Richard

Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, p. 209-236